Volume 10 (2007)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Some root invariants at the prime 2

Mark Behrens

Geometry & Topology Monographs 10 (2007) 1–40
DOI: 10.2140/gtm.2007.10.1

arXiv: math/0507183

Abstract

The first part of this paper consists of lecture notes which summarize the machinery of filtered root invariants. A conceptual notion of “homotopy Greek letter element” is also introduced, and evidence is presented that it may be related to the root invariant. In the second part we compute some low dimensional root invariants of v1–periodic elements at the prime 2.

Keywords
root invariants, Greek letter elements, $v_n$–periodicity
Mathematical Subject Classification 2000
Primary: 55Q45
Secondary: 55Q51, 55T15
Publication
Received: 2 August 2004
Revised: 15 May 2005
Published: 29 January 2007
Authors
Mark Behrens
Department of Mathematics
Massachusetts Institute of Technology
Cambridge MA 02139
USA